# SDR UIEA2019072504852

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,368 hours, 23,010 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE A/C BAY L COMP OUTLET TEMP BULB CONNECTOR DAMAGED.( RE-ASSEMBLED FRONT RELEASE CONNECTOR D688 AND PACK OUTLET COMP. TEMP SENSOR PER SWPM 20-61-00 AND WD 21-51-12. )
